# SDR DL72S960053

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5240 · Service Doors
- Part: Hinge Pin
- Part number: 69562562
- Condition: Sheared
- Location: L 2 Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT SERVICE DOOR WITH SHEARED DOOR HINGE PIN.  REPLACED HINGE PIN OPERATION NORMAL.
